The zeros distribution of solutions of higher order differential equations in an angular domain
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 443-454
Published online May 1, 2010
Zhibo Huang and Zongxuan Chen
South China Normal University and South China Normal University
Abstract : In this paper, we investigate the zeros distribution and Borel direction for the solutions of linear homogeneous differential equation $$f^{(n)}+A_{n-2} (z) f^{(n-2)}+\cdots+ A_{1}(z)f'+ A_{0}(z)f=0~(n\geq 2)$$ in an angular domain. Especially, we establish a relation between a cluster ray of zeros and Borel direction.
Keywords : zeros distribution, linear differential equation, hyper order, Borel direction
MSC numbers : 30D35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd